Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 60, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 16, 2012, 3:00 PM CDT for DeKalb County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2012, 3:00 PM CDT (20:00 UTC)
- Expired
- Mar 16, 2012, 3:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County DeKalb County, AL
The radar
The Northeast Alabama radar (KHTX), 66 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 123 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1234 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
561
WUUS54 KHUN 162000
SVRHUN
ALC049-162030-
/O.NEW.KHUN.SV.W.0060.120316T2000Z-120316T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
300 PM CDT FRI MAR 16 2012
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL DEKALB COUNTY IN NORTHEAST ALABAMA...
* UNTIL 330 PM CDT
* AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED SOUTH
OF MENTONE...OR ABOUT 10 MILES NORTHEAST OF FORT PAYNE...AND
MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL DEKALB COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3450 8554 3449 8555 3448 8558 3447 8564
3459 8561 3462 8553 3453 8551
TIME...MOT...LOC 1959Z 271DEG 13KT 3452 8554
$$
70/DD1 follow-up statement
902
WWUS54 KHUN 162021
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
321 PM CDT FRI MAR 16 2012
ALC049-162031-
/O.EXP.KHUN.SV.W.0060.000000T0000Z-120316T2030Z/
DEKALB AL-
321 PM CDT FRI MAR 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DEKALB COUNTY
EXPIRES AT 330 PM CDT...
WEATHER SERVICE DOPPLER RADAR INDICATES THE SEVERE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE COUNTY.
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.
LAT...LON 3450 8554 3449 8555 3448 8558 3447 8564
3459 8561 3462 8553 3453 8551
TIME...MOT...LOC 2021Z 271DEG 13KT 3452 8544
$$
70/DDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 12:14 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Mar 16, 12:14 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1214 PM CDT FRI MAR 16 2012 .UPDATE... FOR 18Z TAFS && .DISCUSSION... /ISSUED 1017 AM CDT FRI MAR 16 2012/ A WEAK SHORTWAVE TROF MOVING AROUND THE PERIMETER OF THE EAST COAST RIDGE HAS SUPPORTED THE CONTINUED PROGRESSION OF A MCS OVERNIGHT AND EARLY THIS MORNING. OVER THE PAST SIX OR SEVEN HOURS IT HAS TRACKED SE FROM THE BOOTHEEL OF MO TO ITS CURRENT POSITION...STRETCHED FROM S OF MEMPHIS TO NEAR THE NW CORNER OF OUR CWA AND UP TOWARD CENTRAL KY. THIS SLOW MOVING SYSTEM IS EMBEDDED IN VERY WEAK FLOW...AND IS NOT PROVING TO BE A SIGNIFICANT SEVERE WEATHER THREAT. 0-2.5KM BULK SHEAR VECTORS ARE GENERALLY ORIENTED W-E AND PARALLEL TO THE MAIN LINE OF CONVECTION WHILE THE FORWARD-PROPAGATING CORFIDI VECTORS CONTINUE TO INDICATE THE MORE SOUTHERLY DIRECTION OF NEW CONVECTIVE DEVELOPMENT WITH THE MCS. WHILE THIS DOES LEND ITSELF TO SOME HEAVY RAINFALL TRACKING SLOWLY ACROSS THE AREA...WIND AND HAIL THREAT WILL LIKELY REMAIN LOW THROUGH THE EARLY MORNING HOURS. A FEW REPORTS OF FLASH FLOODING HAVE ALREADY BEEN REPORTED WELL TO OUR WEST IN SOUTHERN TN (FAYETTE CO) SO THIS INCREASES THE CONCERN TO MONITOR HYDRO WITH THE PASSAGE OF THE SYSTEM THIS MORNING...BUT PRIMARILY OVER MORE URBAN AREAS THAT MAY HAVE SEEN RAIN IN THE PAST COUPLE OF DAYS. RUC ANALYSIS INDICATES THE BEST INSTABILITY REMAINS ALONG THE MS/AL BORDER...CENTERED OVER GWX FOR THE NEXT SEVERAL HOURS. ANTICIPATE THE PREFERRED DEVELOPMENT ALONG THE MCS TO CONTINUE TO BE ALONG THE APEX THAT IS CURRENTLY NEAR OUR NW CWA BORDER AND POINTS WEST. HAVE THEREFORE UPPED POPS AND QPF ALONG THE WESTERN THIRD OF THE CWA THROUGH 18Z. MOST OF THIS DEVELOPMENT SHOULD TAPER OFF SLIGHTLY HEADING INTO THE EARLY AFTERNOON HOURS AS IT HEADS INTO A LESS FAVORABLE ATMOSPHERE. THE 12Z SOUNDING FROM BMX INDICATES A SMALL AREA OF SUBSIDENCE...EVIDENCED BY A WARM NOSE AND DRIER POCKET AROUND 650MB...WHICH IS WEAKER FURTHER NORTH (12Z REDSTONE AND OHX SOUNDINGS). AFTERNOON REDEVELOPMENT IS EXPECTED WITH THE WEAKENING MCS LIKELY ALLOWING SOME RECOVERY OVER THE TN VALLEY AND POINTS N. SHORTWAVE SUPPORT WILL REMAIN IN THE AREA AND COULD FEED OFF THE MOISTURE FROM THIS MORNING AND THE RAIN WE HAVE SEEN OVER THE PAST COUPLE OF DAYS. MUCH OF THIS WILL RELY ON BREAKS IN THE CLOUD COVER AND US SEEING TEMPS PUSHING INTO AT LEAST THE LOW 80S. CCC && .AVIATION... FOR 18Z TAFS...WHILE VFR CONDITIONS WILL BE PREDOMINANT THRU THE PERIOD...SCT SHRA/TSRA IN THE AREA WILL KEEP THE POTENTIAL FOR LOWER CIGS/VIS THROUGH THE AFTERNOON. THESE STORMS WILL BE SCT ENOUGH THAT TIMING THE DIRECT IMPACTS TO THE TERMINALS IS DIFFICULT TO JUDGE ATTM SO HAVE AT LEAST INCLUDED A TEMPO GRP AT KHSV (CLOSER TO CURRENT STORM DEVELOPMENT) INDICATING THE POTENTIAL FOR VARIABLE WIND GUSTS AND LOWER CIGS/VIS. SHOULD ANY STRONGER STORMS GO DIRECTLY OVER THE TERMINALS...VERY BRIEF MVFR OR LOWER CONDITIONS WILL BE POSSIBLE. OVERNIGHT THE COVERAGE OF PRECIPITATION WILL DIMINISH AND SHOULD CLOUDS SCATTER MORE THAN CURRENTLY FCST...PERIODS OF MVFR FOG WILL BE POSSIBLE. CCC && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Mar 16, 1:30 PM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 130 PM CDT FRI MAR 16 2012 ALZ001>010-016-TNZ076-096-097-170600- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 130 PM CDT FRI MAR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT THE TENNESSEE VALLEY THROUGH EARLY THIS EVENING AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE AREA. A FEW STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE. LARGE HAIL...BRIEF STRONG WIND GUSTS AND HEAVY DOWNPOURS WILL BE THE MAIN THREATS. A FEW THUNDERSTORMS MAY LINGER INTO THE OVERNIGHT HOURS...BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. ISOLATED TO SCATTERED THUNDERSTORMS REMAIN POSSIBLE THROUGH SATURDAY NIGHT WITH THE UNSTABLE AIRMASS REMAINING IN PLACE ACROSS THE AREA. A FEW STRONG STORMS MAY DEVELOP DURING THIS TIME PERIOD...WITH GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY RAINFALL POSSIBLE WITH THE STRONGER THUNDERSTORMS. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Mar 16, 2:08 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
208 PM CDT FRI MAR 16 2012
ALZ008-162000-
MARSHALL-
208 PM CDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL COUNTY UNTIL 300 PM
CDT...
AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A COUPLE OF STRONG THUNDERSTORMS ACROSS THE ADVISORY AREA. THE
STRONGEST CELL WAS LOCATED NEAR EDDY...OR 5 MILES NORTH OF ARAB. ALL
ACTIVITY WAS MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL...WINDS OF 40 TO 50 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
UNION GROVE.
HEBRON.
GUNTERSVILLE.
COLUMBUS CITY...GRANT.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3447 8656 3448 8650 3447 8647 3448 8645
3448 8642 3451 8639 3452 8635 3451 8633
3453 8632 3458 8615 3432 8611 3431 8657
TIME...MOT...LOC 1908Z 259DEG 12KT 3440 8648
70/DDSpecial weather statement, Mar 16, 2:11 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
211 PM CDT FRI MAR 16 2012
ALZ007-161945-
MORGAN-
211 PM CDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEAST MORGAN COUNTY UNTIL
245 PM CDT...
AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SOMERVILLE...OR 9 MILES NORTHEAST OF
HARTSELLE...MOVING EAST AT 20 MPH.
PEA SIZE HAIL AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
VALHERMOSO SPRINGS.
LACEYS SPRING.
MORGAN CITY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3444 8690 3458 8691 3456 8684 3455 8680
3457 8668 3455 8666 3455 8664 3457 8662
3458 8658 3457 8656 3443 8657
TIME...MOT...LOC 1911Z 269DEG 18KT 3453 8679
DJNSpecial weather statement, Mar 16, 2:11 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
211 PM CDT FRI MAR 16 2012
ALZ010-161945-
DE KALB-
211 PM CDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB COUNTY UNTIL 245 PM CDT...
AT 211 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A COUPLE OF STRONG THUNDERSTORMS ACROSS THE ADVISORY AREA. THE
STRONGEST CELL WAS LOCATED NEAR SYLVANIA...OR 7 MILES NORTH OF FORT
PAYNE. ALL ACTIVITY WAS MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL...WINDS OF 40 TO 50 MPH...AND FREQUENT CLOUD TO
GROUND LIGHTNING ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
VALLEY HEAD...HAMMONDVILLE.
MENTONE.
SULPHER SPRINGS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3452 8552 3444 8580 3458 8585 3466 8576
3475 8556
TIME...MOT...LOC 1911Z 254DEG 15KT 3455 8572
70/DDLocal storm report, Mar 16, 2:33 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
233 PM CDT FRI MAR 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM HAIL MENTONE 34.58N 85.59W
03/16/2012 E0.50 INCH DEKALB AL PUBLIC
MARBLE AND PEA SIZE HAIL
&&Local storm report, Mar 16, 2:37 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
237 PM CDT FRI MAR 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 PM HAIL MENTONE 34.58N 85.59W
03/16/2012 E1.00 INCH DEKALB AL TRAINED SPOTTER
&&Special weather statement, Mar 16, 2:50 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 250 PM CDT FRI MAR 16 2012 ALZ006>009-162030- JACKSON-MADISON-MARSHALL-MORGAN- 250 PM CDT FRI MAR 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JACKSON...SOUTHERN MADISON...NORTHERN MARSHALL AND EASTERN MORGAN COUNTIES UNTIL 330 PM CDT... AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SEVERAL STRONG THUNDERSTORMS ACROSS THE ADVISORY AREA. THE STRONGEST CELL WAS LOCATED NEAR WHITESBURG...OR 12 MILES SOUTHEAST OF REDSTONE ARSENAL. ALL ACTIVITY WAS MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IN OR NEAR THE PATH INCLUDE... OWENS CROSSROADS. NEW HOPE...HEBRON. PAINT ROCK...GRANT. WOODVILLE...GRANT. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 3473 8621 3446 8622 3438 8664 3461 8663 TIME...MOT...LOC 1949Z 254DEG 19KT 3456 8649 70/DD
The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 7:41 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 34 min |
| Mar 15, 7:46 PM CDT | Flash Flood Warning | HUN | Madison | 104 min |
| Mar 15, 8:09 PM CDT | Special Weather Statement | HUN | Madison | 51 min |
| Mar 15, 8:26 PM CDT | Special Weather Statement | HUN | Morgan | 49 min |
| Mar 15, 8:36 PM CDT | Special Weather Statement | HUN | DeKalb | 39 min |
| Mar 15, 9:12 PM CDT | Special Weather Statement | HUN | DeKalb | 48 min |
| Mar 15, 9:14 PM CDT | Special Weather Statement | HUN | Morgan | 46 min |
| Mar 15, 9:17 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 28 min |
| Mar 15, 9:30 PM CDT | Areal Flood Warning | HUN | Madison | 6 hr |
| Mar 15, 9:48 PM CDT | Special Weather Statement | HUN | Franklin | 42 min |
| Mar 15, 10:00 PM CDT | Special Weather Statement | HUN | Morgan | 45 min |
| Mar 16, 12:42 AM CDT | Special Weather Statement | HUN | Jackson | 63 min |
| Mar 16, 11:44 AM CDT | Special Weather Statement | HUN | Colbert | 31 min |
| Mar 16, 12:22 PM CDT | Special Weather Statement | HUN | Jackson | 38 min |
| Mar 16, 12:37 PM CDT | Special Weather Statement | HUN | Madison | 38 min |
| Mar 16, 12:40 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 50 min |
| Mar 16, 12:41 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Marshall | 49 min |
| Mar 16, 1:10 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison, Marshall | 50 min |
| Mar 16, 1:41 PM CDT | Special Weather Statement | HUN | Jackson | 49 min |
| Mar 16, 1:46 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 17 min |
| Mar 16, 2:08 PM CDT | Special Weather Statement | HUN | Marshall | 52 min |
| Mar 16, 2:11 PM CDT | Special Weather Statement | HUN | Morgan | 34 min |
| Mar 16, 2:28 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 32 min |
| Mar 16, 2:50 PM CDT | Special Weather Statement | HUN | Madison | 40 min |
| Mar 16, 3:28 PM CDT | Special Weather Statement | HUN | Marshall | 47 min |
| Mar 16, 4:16 PM CDT | Special Weather Statement | HUN | Marshall | 29 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.